# SDR ABXA9700327

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S29149137075
- Condition: Cracked
- Location: Bs 163-167
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE SEAT TRACK AT LBL 22.0 STA 163 TO 167 WAS FOUND CRACKED.  REPLACED IAW DC9 SRM.
